# SDR REXA2012080301223

- Difficulty date: August 3, 2012
- Submitted: August 14, 2012
- Operation: Air carrier
- Aircraft: N825AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8025
- Aircraft time: 16,499 hours, 14,013 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Unknown
- Condition: Unknown
- Location: Thrust Reverser
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT THRUST REVERSER WOULD NOT DEPLOY ON LANDING.  TROUBLESHOT RIGHT HAND THRUST REVERSER VERIFIED RIG OF STOW, THROTTLE LOCKOUT AND DEPLOY SWITCHES IAW AMM 78-37-01. PERFORMED OPS CHECK OF THRUST REVERSER IAW AMM 71-00-00. OPS CHECKED GOOD.
